# SDR 2006F00040

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N200EW
- Make and model: Beech B200
- Aircraft serial: BB1163
- Engine: Pwa PT6A42
- Engine time: 6,585 hours, 7,077 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A42
- Part serial: PCE93691
- Condition: Fire
- Part time: 6,585 hours, 7,077 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE SURGE WITH FLAMES OUT OF THE EXHAUST DURING FINAL APPROACH TO LAND.
